# SDR ASAA0510299

- Difficulty date: September 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767519
- Condition: Dented
- Location: Fs 510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - IN FORWARD PIT STRINGER 25 LEFT DENTED AT BS 51.  REPLACED WITH FABRICATED REPAIR PART IAW B737-200 SRM 53-10-03.  (M)
